# SDR UPS04842193

- Difficulty date: March 13, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FS 1660 FLOORBEAM AT LBL 20-LBL 30 HAS CORROSION ON UPPER SURFACE.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FOUND PRE-EXISTING PLUG AT SEAT TRACK ATTACH HOLE OUT OF LIMITS.  ROUTED OUT DAMAGE & FAB REPAIR ANGLE AND FILLER IAW DC8 SRM 51-2-1 FIG 1 SHT 7 TR 51-130.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-2-1 FIG 1 SHT 7 TR 53-138 AND  DC8 SRM 51-1-20D FIG 4A.
